• Previous Article
    Asymptotic behavior of supercritical wave equations driven by colored noise on unbounded domains
  • DCDS-B Home
  • This Issue
  • Next Article
    Continuous dependence of the Cauchy problem for the inhomogeneous nonlinear Schrödinger equation in $H^{s} (\mathbb R^{n})$
August  2022, 27(8): 4173-4183. doi: 10.3934/dcdsb.2021222

Blow-up results of the positive solution for a weakly coupled quasilinear parabolic system

School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China

*Corresponding author: Juntang Ding

Received  May 2021 Revised  June 2021 Published  August 2022 Early access  September 2021

Fund Project: This work was supported by the National Natural Science Foundation of China (No. 61473180)

The main purpose of the present paper is to study the blow-up problem of a weakly coupled quasilinear parabolic system as follows:
$ \left\{ \begin{array}{ll} u_{t} = \nabla\cdot\left(r(u)\nabla u\right)+f(u,v,x,t), & \\ v_{t} = \nabla\cdot\left(s(v)\nabla v\right)+g(u,v,x,t) &{\rm in} \ \Omega\times(0,t^{*}), \\ \frac{\partial u}{\partial\nu} = h(u), \ \frac{\partial v}{\partial\nu} = k(v) &{\rm on} \ \partial\Omega\times(0,t^{*}), \\ u(x,0) = u_{0}(x), \ v(x,0) = v_{0}(x) &{\rm in} \ \overline{\Omega}. \end{array} \right. $
Here
$ \Omega $
is a spatial bounded region in
$ \mathbb{R}^{n} \ (n\geq2) $
and the boundary
$ \partial\Omega $
of the spatial region
$ \Omega $
is smooth. We give a sufficient condition to guarantee that the positive solution
$ (u,v) $
of the above problem must be a blow-up solution with a finite blow-up time
$ t^* $
. In addition, an upper bound on
$ t^* $
and an upper estimate of the blow-up rate on
$ (u,v) $
are obtained.
Citation: Juntang Ding, Chenyu Dong. Blow-up results of the positive solution for a weakly coupled quasilinear parabolic system. Discrete and Continuous Dynamical Systems - B, 2022, 27 (8) : 4173-4183. doi: 10.3934/dcdsb.2021222
References:
[1]

X. L. Bai, Finite time blow-up for a reaction-diffusion system in bounded domain, Z. Angew. Math. Phys., 65 (2014), 135-138.  doi: 10.1007/s00033-013-0330-4.

[2]

J. T. Ding, Blow-up analysis for parabolic p-Laplacian equations with a gradient source term, J. Inequal. Appl., 2020 (2020), 1-11.  doi: 10.1186/s13660-020-02481-y.

[3]

J. T. Ding and W. Kou, Blow-up solutions for reaction diffusion equations with nonlocal boundary conditions, J. Math. Anal. Appl., 470 (2019), 1-15. 

[4]

J. T. Ding and X. H. Shen, Blow-up time estimates in porous medium equations with nonlinear boundary conditions, Z. Angew. Math. Phys., 69 (2018), 1-13.  doi: 10.1007/s00033-018-0993-y.

[5]

L. L. Du, Blow-up for a degenerate reaction-diffusion system with nonlinear nonlocal sources, J. Comput. Appl. Math., 202 (2007), 237-247.  doi: 10.1016/j.cam.2006.02.028.

[6]

Y. L. Du and B. C. Liu, Time-weighted blow-up profiles in a nonlinear parabolic system with Fujita exponent, Comput. Math. Appl., 76 (2018), 1034-1055.  doi: 10.1016/j.camwa.2018.05.039.

[7]

C. Enache, Blow-up, global existence and exponential decay estimates for a class of quasilinear parabolic problems, Nonlinear Anal. TMA, 69 (2008), 2864-2874.  doi: 10.1016/j.na.2007.08.063.

[8]

A. Friedman, Partial Differential Equation of Parabolic Type, , Prentice-Hall, Englewood Cliffs, N. J., 1964.

[9]

S. C. Fu and J. S. Guo, Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions, J. Math. Anal. Anal., 276 (2002), 458-475.  doi: 10.1016/S0022-247X(02)00506-1.

[10]

W. GuoW. J. Gao and B. Guo, Global existence and blowing-up of solutions to a class of coupled reaction-convection-diffusion systems, Appl. Math. Lett., 28 (2014), 72-76.  doi: 10.1016/j.aml.2013.10.003.

[11]

W. Kou and J. T. Ding, Blow-up phenomena for p-Laplacian parabolic equations under nonlocal boundary conditions, Appl. Anal., 2020. doi: 10.1080/00036811.2020.1716972.

[12]

F. J. Li and B. C. Liu, Critical exponents for non-simultaneous blow-up in a localized parabolic system, Nonlinear Anal. TMA, 70 (2009), 3452-3460.  doi: 10.1016/j.na.2008.07.002.

[13]

G. LiP. Fan and J. Zhu, Blow-up estimates for a semilinear coupled parabolic system, Appl. Math. Lett., 22 (2009), 1297-1302.  doi: 10.1016/j.aml.2009.01.046.

[14]

F. Liang, Global existence and blow-up for a degenerate reaction-diffusion system with nonlinear localized sources and nonlocal boundary conditions, J. Korean Math. Soc., 53 (2016), 27-43.  doi: 10.4134/JKMS.2016.53.1.027.

[15]

H. H. Lu, Global existence and blow-up analysis for some degenerate and quasilinear parabolic systems, Electron. J. Qual. Theory Differ. Equ., 49 (2009), 1-14.  doi: 10.14232/ejqtde.2009.1.49.

[16]

N. MahmoudiP. Souplet and S. Tayachi, Improved conditions for single-point blow-up in reaction-diffusion systems, J. Differential Equations, 259 (2015), 1898-1932.  doi: 10.1016/j.jde.2015.03.024.

[17]

M. Marras, Bounds for blow-up time in nonlinear parabolic systems under various boundary conditions, Numer. Funct. Anal. Optim., 32 (2011), 453-468.  doi: 10.1080/01630563.2011.554949.

[18]

M. Marras and S. Vernier-Piro, Finite time collapse in chemotaxis systems with logistic-type superlinear source, Math. Methods Appl. Sci., 43 (2020), 10027-10040.  doi: 10.1002/mma.6676.

[19]

L. E. Payne and G. A. Philippin, Blow-up phenomena for a class of parabolic systems with time dependent coefficients, Appl. Math., 3 (2012), 325-330.  doi: 10.4236/am.2012.34049.

[20]

L. E. Payne and P. W. Schaefer, Blow-up phenomena for some nonlinear parabolic systems, Int. J. Pure Appl. Math., 48 (2008), 193-202. 

[21]

J. D. Rossi and P. Souplet, Coexistence of simultaneous and nonsimultaneous blow-up in a semilinear parabolic system, Differ. Integral Equ., 18 (2005), 405-418. 

[22]

X. H. Shen and J. T. Ding, Blow-up phenomena in porous medium equation systems with nonlinear boundary conditions, Comput. Math. Appl., 77 (2019), 3250-3263.  doi: 10.1016/j.camwa.2019.02.007.

[23]

P. Souplet and S. Tayachi, Optimal condition for non-simultaneous blow-up in a reaction-diffusion system, J. Math. Soc. Japan, 56 (2004), 571-584.  doi: 10.2969/jmsj/1191418646.

[24] R. P. Sperb, Maximum Principles and Their Applications,, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. 
[25]

N. Umeda, Large time behavior and uniqueness of solutions of a weakly coupled system of reaction-diffusion equations, Tokyo J. Math., 26 (2003), 347-372.  doi: 10.3836/tjm/1244208595.

[26]

J. Z. Zhang and F. S. Li, Global existence and blow-up phenomena for divergence form parabolic equation with time-dependent coefficient in multidimensional space, Z. Angew. Math. Phys., 70 (2019), 1-16.  doi: 10.1007/s00033-019-1195-y.

[27]

L. L. ZhangH. Wang and X. Q. Wang, Global and blow-up analysis for a class of nonlinear reaction diffusion model with Dirichlet boundary conditions, Math. Methods Appl. Sci., 41 (2018), 7789-7803.  doi: 10.1002/mma.5241.

[28]

H. H. Zou, Blow-up rates for semi-linear reaction-diffusion systems, J. Differential Equations, 257 (2014), 843-867.  doi: 10.1016/j.jde.2014.04.019.

show all references

References:
[1]

X. L. Bai, Finite time blow-up for a reaction-diffusion system in bounded domain, Z. Angew. Math. Phys., 65 (2014), 135-138.  doi: 10.1007/s00033-013-0330-4.

[2]

J. T. Ding, Blow-up analysis for parabolic p-Laplacian equations with a gradient source term, J. Inequal. Appl., 2020 (2020), 1-11.  doi: 10.1186/s13660-020-02481-y.

[3]

J. T. Ding and W. Kou, Blow-up solutions for reaction diffusion equations with nonlocal boundary conditions, J. Math. Anal. Appl., 470 (2019), 1-15. 

[4]

J. T. Ding and X. H. Shen, Blow-up time estimates in porous medium equations with nonlinear boundary conditions, Z. Angew. Math. Phys., 69 (2018), 1-13.  doi: 10.1007/s00033-018-0993-y.

[5]

L. L. Du, Blow-up for a degenerate reaction-diffusion system with nonlinear nonlocal sources, J. Comput. Appl. Math., 202 (2007), 237-247.  doi: 10.1016/j.cam.2006.02.028.

[6]

Y. L. Du and B. C. Liu, Time-weighted blow-up profiles in a nonlinear parabolic system with Fujita exponent, Comput. Math. Appl., 76 (2018), 1034-1055.  doi: 10.1016/j.camwa.2018.05.039.

[7]

C. Enache, Blow-up, global existence and exponential decay estimates for a class of quasilinear parabolic problems, Nonlinear Anal. TMA, 69 (2008), 2864-2874.  doi: 10.1016/j.na.2007.08.063.

[8]

A. Friedman, Partial Differential Equation of Parabolic Type, , Prentice-Hall, Englewood Cliffs, N. J., 1964.

[9]

S. C. Fu and J. S. Guo, Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions, J. Math. Anal. Anal., 276 (2002), 458-475.  doi: 10.1016/S0022-247X(02)00506-1.

[10]

W. GuoW. J. Gao and B. Guo, Global existence and blowing-up of solutions to a class of coupled reaction-convection-diffusion systems, Appl. Math. Lett., 28 (2014), 72-76.  doi: 10.1016/j.aml.2013.10.003.

[11]

W. Kou and J. T. Ding, Blow-up phenomena for p-Laplacian parabolic equations under nonlocal boundary conditions, Appl. Anal., 2020. doi: 10.1080/00036811.2020.1716972.

[12]

F. J. Li and B. C. Liu, Critical exponents for non-simultaneous blow-up in a localized parabolic system, Nonlinear Anal. TMA, 70 (2009), 3452-3460.  doi: 10.1016/j.na.2008.07.002.

[13]

G. LiP. Fan and J. Zhu, Blow-up estimates for a semilinear coupled parabolic system, Appl. Math. Lett., 22 (2009), 1297-1302.  doi: 10.1016/j.aml.2009.01.046.

[14]

F. Liang, Global existence and blow-up for a degenerate reaction-diffusion system with nonlinear localized sources and nonlocal boundary conditions, J. Korean Math. Soc., 53 (2016), 27-43.  doi: 10.4134/JKMS.2016.53.1.027.

[15]

H. H. Lu, Global existence and blow-up analysis for some degenerate and quasilinear parabolic systems, Electron. J. Qual. Theory Differ. Equ., 49 (2009), 1-14.  doi: 10.14232/ejqtde.2009.1.49.

[16]

N. MahmoudiP. Souplet and S. Tayachi, Improved conditions for single-point blow-up in reaction-diffusion systems, J. Differential Equations, 259 (2015), 1898-1932.  doi: 10.1016/j.jde.2015.03.024.

[17]

M. Marras, Bounds for blow-up time in nonlinear parabolic systems under various boundary conditions, Numer. Funct. Anal. Optim., 32 (2011), 453-468.  doi: 10.1080/01630563.2011.554949.

[18]

M. Marras and S. Vernier-Piro, Finite time collapse in chemotaxis systems with logistic-type superlinear source, Math. Methods Appl. Sci., 43 (2020), 10027-10040.  doi: 10.1002/mma.6676.

[19]

L. E. Payne and G. A. Philippin, Blow-up phenomena for a class of parabolic systems with time dependent coefficients, Appl. Math., 3 (2012), 325-330.  doi: 10.4236/am.2012.34049.

[20]

L. E. Payne and P. W. Schaefer, Blow-up phenomena for some nonlinear parabolic systems, Int. J. Pure Appl. Math., 48 (2008), 193-202. 

[21]

J. D. Rossi and P. Souplet, Coexistence of simultaneous and nonsimultaneous blow-up in a semilinear parabolic system, Differ. Integral Equ., 18 (2005), 405-418. 

[22]

X. H. Shen and J. T. Ding, Blow-up phenomena in porous medium equation systems with nonlinear boundary conditions, Comput. Math. Appl., 77 (2019), 3250-3263.  doi: 10.1016/j.camwa.2019.02.007.

[23]

P. Souplet and S. Tayachi, Optimal condition for non-simultaneous blow-up in a reaction-diffusion system, J. Math. Soc. Japan, 56 (2004), 571-584.  doi: 10.2969/jmsj/1191418646.

[24] R. P. Sperb, Maximum Principles and Their Applications,, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. 
[25]

N. Umeda, Large time behavior and uniqueness of solutions of a weakly coupled system of reaction-diffusion equations, Tokyo J. Math., 26 (2003), 347-372.  doi: 10.3836/tjm/1244208595.

[26]

J. Z. Zhang and F. S. Li, Global existence and blow-up phenomena for divergence form parabolic equation with time-dependent coefficient in multidimensional space, Z. Angew. Math. Phys., 70 (2019), 1-16.  doi: 10.1007/s00033-019-1195-y.

[27]

L. L. ZhangH. Wang and X. Q. Wang, Global and blow-up analysis for a class of nonlinear reaction diffusion model with Dirichlet boundary conditions, Math. Methods Appl. Sci., 41 (2018), 7789-7803.  doi: 10.1002/mma.5241.

[28]

H. H. Zou, Blow-up rates for semi-linear reaction-diffusion systems, J. Differential Equations, 257 (2014), 843-867.  doi: 10.1016/j.jde.2014.04.019.

[1]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

[2]

Mingyou Zhang, Qingsong Zhao, Yu Liu, Wenke Li. Finite time blow-up and global existence of solutions for semilinear parabolic equations with nonlinear dynamical boundary condition. Electronic Research Archive, 2020, 28 (1) : 369-381. doi: 10.3934/era.2020021

[3]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[4]

C. Brändle, F. Quirós, Julio D. Rossi. Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary. Communications on Pure and Applied Analysis, 2005, 4 (3) : 523-536. doi: 10.3934/cpaa.2005.4.523

[5]

Yuya Tanaka, Tomomi Yokota. Finite-time blow-up in a quasilinear degenerate parabolic–elliptic chemotaxis system with logistic source and nonlinear production. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022075

[6]

Pavol Quittner, Philippe Souplet. Blow-up rate of solutions of parabolic poblems with nonlinear boundary conditions. Discrete and Continuous Dynamical Systems - S, 2012, 5 (3) : 671-681. doi: 10.3934/dcdss.2012.5.671

[7]

Huiling Li, Mingxin Wang. Properties of blow-up solutions to a parabolic system with nonlinear localized terms. Discrete and Continuous Dynamical Systems, 2005, 13 (3) : 683-700. doi: 10.3934/dcds.2005.13.683

[8]

Victor A. Galaktionov, Juan-Luis Vázquez. The problem Of blow-up in nonlinear parabolic equations. Discrete and Continuous Dynamical Systems, 2002, 8 (2) : 399-433. doi: 10.3934/dcds.2002.8.399

[9]

Johannes Lankeit. Infinite time blow-up of many solutions to a general quasilinear parabolic-elliptic Keller-Segel system. Discrete and Continuous Dynamical Systems - S, 2020, 13 (2) : 233-255. doi: 10.3934/dcdss.2020013

[10]

Alexander Gladkov. Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2053-2068. doi: 10.3934/cpaa.2017101

[11]

Yoshikazu Giga. Interior derivative blow-up for quasilinear parabolic equations. Discrete and Continuous Dynamical Systems, 1995, 1 (3) : 449-461. doi: 10.3934/dcds.1995.1.449

[12]

Keng Deng, Zhihua Dong. Blow-up for the heat equation with a general memory boundary condition. Communications on Pure and Applied Analysis, 2012, 11 (5) : 2147-2156. doi: 10.3934/cpaa.2012.11.2147

[13]

Nguyen Thanh Long, Hoang Hai Ha, Le Thi Phuong Ngoc, Nguyen Anh Triet. Existence, blow-up and exponential decay estimates for a system of nonlinear viscoelastic wave equations with nonlinear boundary conditions. Communications on Pure and Applied Analysis, 2020, 19 (1) : 455-492. doi: 10.3934/cpaa.2020023

[14]

Miaoqing Tian, Sining Zheng. Global boundedness versus finite-time blow-up of solutions to a quasilinear fully parabolic Keller-Segel system of two species. Communications on Pure and Applied Analysis, 2016, 15 (1) : 243-260. doi: 10.3934/cpaa.2016.15.243

[15]

Monica Marras, Stella Vernier Piro. Bounds for blow-up time in nonlinear parabolic systems. Conference Publications, 2011, 2011 (Special) : 1025-1031. doi: 10.3934/proc.2011.2011.1025

[16]

Sachiko Ishida, Tomomi Yokota. Blow-up in finite or infinite time for quasilinear degenerate Keller-Segel systems of parabolic-parabolic type. Discrete and Continuous Dynamical Systems - B, 2013, 18 (10) : 2569-2596. doi: 10.3934/dcdsb.2013.18.2569

[17]

Shouming Zhou, Chunlai Mu, Yongsheng Mi, Fuchen Zhang. Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2935-2946. doi: 10.3934/cpaa.2013.12.2935

[18]

Xiaoqiang Dai, Chao Yang, Shaobin Huang, Tao Yu, Yuanran Zhu. Finite time blow-up for a wave equation with dynamic boundary condition at critical and high energy levels in control systems. Electronic Research Archive, 2020, 28 (1) : 91-102. doi: 10.3934/era.2020006

[19]

Monica Marras, Stella Vernier Piro, Giuseppe Viglialoro. Lower bounds for blow-up in a parabolic-parabolic Keller-Segel system. Conference Publications, 2015, 2015 (special) : 809-816. doi: 10.3934/proc.2015.0809

[20]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (411)
  • HTML views (298)
  • Cited by (0)

Other articles
by authors

[Back to Top]